advertisement
Question
Posted by: Tracy Lee | 2004/11/18

Weight gain after Hysterectomy & HR Patches

Hi Doc,

I had a complete hysterectomy in April 2004. Age 34 yrs. On Evorel 50 ie. Hormone Replacements since July 2004 and since gain excessive weigth, feel tired, moody, hot flushes and my sex drive is zero & although I do excercise ie. walking. Have spoken to my gnae recommended to change to "Yasmin" a contraceptive pill. Plse advise.

Regards
Tracy Lee

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that your ovaries were removed as well. I would suggest that you measure oestrogen levels on the HRT. If they are low, try a higher dosage of HRT or possible a different form.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement